RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 2, Pages 239–242 (Mi mz6444)  

The best approximations in $L_2(0,2\pi)$ of classes of periodic functions with derivatives of bounded variation

L. V. Taikov


Full text: PDF file (252 kB)

English version:
Mathematical Notes, 1980, 28:2, 582–584

Bibliographic databases:

UDC: 517.5
Received: 13.12.1978

Citation: L. V. Taikov, “The best approximations in $L_2(0,2\pi)$ of classes of periodic functions with derivatives of bounded variation”, Mat. Zametki, 28:2 (1980), 239–242; Math. Notes, 28:2 (1980), 582–584

Citation in format AMSBIB
\Bibitem{Tai80}
\by L.~V.~Taikov
\paper The best approximations in $L_2(0,2\pi)$ of classes of periodic functions with derivatives of bounded variation
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 2
\pages 239--242
\mathnet{http://mi.mathnet.ru/mz6444}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=587397}
\zmath{https://zbmath.org/?q=an:0447.42002}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 2
\pages 582--584
\crossref{https://doi.org/10.1007/BF01157918}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500025}


Linking options:
  • http://mi.mathnet.ru/eng/mz6444
  • http://mi.mathnet.ru/eng/mz/v28/i2/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:145
    Full text:83
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020